# SDR N6WA2021040701

- Difficulty date: April 7, 2021
- Submitted: April 8, 2021
- Operation: Air carrier
- Aircraft: N543GJ
- Make and model: Cndair CL600*
- Aircraft serial: 10256
- Aircraft time: 37,976 hours, 26,272 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 6100976
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY EXIT LIGHT OUT AT ROW 9. R/R OVERHEAD EMERGENCY FLOOD LAMP AT ROW 9 IAW CRJ 550 AMM 33-51-09 OPS CHECK GOOD
